# SDR DALA13046796705

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 46,530 hours, 17,363 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Board
- Condition: Failed
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO A REPORT OF SMOKE.  FOUND PSU AT SEAT 32 ABC CIRCUIT BOARD BAD.
